Ask an expert
Question

26 Oct 2006

Hi from the psych ward....
Hey CS and all,
- well, so far it's 2 and 1/2 weeks on the new meds (Anafranil, Tegretol, Lantanon and Abilify), and about the only effect is that I wake up dripping wet in the morning and feel like I've climbed Everest after one flight of stairs. Early days I guess, but I'm getting so tired of the whole thing. Just been too long and too down. And it is so pointless. Seeing t-doc lots, and she's about the only one I can talk to about how close the edge is. And seeing p-doc daily, he has been increasing meds as fast as possible, and doing lots of ECGs and BP readings.
Have even just about weaned myself off the net, and checking my mail. Apart from the cost of using the cyber cafe here, I just can't make myself get interested in anything. So I'm only signing on once every day or two, instead of my normal 7 or 8 hours a day.
If I can keep it up when I get out of here, my phone bill is going to be amazingly reduced. No idea of when I get out, don't even really care. I could awol out of here anytime I feel like it, so it's not that I'm behaving because I'm being watched. But I really wouldn't trust myself at home....
Sh*t, CS...guess for now I just keep talking to one doc and taking meds with the other. And not giving up, even though I can't think of anything sweeter than just not having to do this anymore.
See ya,
j
Answer 393 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Good to hear from you again, jcat. Just as well the trial of the new med combinations is being done in hospital, so BP etc can be properly monitored ; and good that t-doc is so accessable, too. And good that you are having the consistent good sense to stay there and work with those who are trying to help you. Don't give up. Not NEEDING to do this sort of thing more will be far, far sweeter than just giving up on it !
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20240 votes
Vote